# SDR SWIA202266957

- Difficulty date: November 12, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N124SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000439
- Aircraft time: 21,286 hours, 11,788 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Frms 74-84
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFTOTBD SEAT TRACK HAD GOUGES AND EXPOSED METAL FROM FR74 TO FR84.  REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-40-08,. SRM 51-23-04, 51-23-05, 51-23-06 AND CPM 51-25-00-910-001A.
